# SDR C77A20160914002

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 22,502 hours, 12,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17008483413
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN BNA, INSPECTION DISCOVERED GOUGE DAMAGE ON THE LATERAL SEAT TRACKS.  REPLACED IAW DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51.
